MathSciNet Relay Station
MathSciNet bibliographic data
MR226486 50.70
Dembowski, Peter; Ostrom, T. G. Planes of order $n$ with collineation groups of order $n\sp{2}$. Math. Z. 103 1968 239–258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement